CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
RC-positivity and rigidity of harmonic maps into Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 371-380
Authors:  Wang, Jun;  Yang, Xiaokui
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
RC-positivity  harmonic maps  pluri-harmonic maps  rigidity  
Rigidity theorem for harmonic maps with complex normal boundary conditions 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 18
Authors:  Li, Song-Ying;  Luo, Jie
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Harmonic maps  Pluriharmonic maps  Rigidity theorem  Neumann problem  
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime  
HARMONIC MAPS WITH POTENTIAL FROM R-2 INTO S-2 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2016, 卷号: 20, 期号: 4, 页码: 597-628
Authors:  Jiang, Ruiqi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Harmonic maps with potential  Pohozaev identity  Landau-Lifshitz  
SMALL ENERGY COMPACTNESS FOR APPROXIMATE HARMONIC MAPPINGS 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2011, 卷号: 13, 期号: 5, 页码: 741-763
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Energy identity  approximate harmonic maps  tension field  Riemann surface  
A SADDLE POINT APPROACH TO THE COMPUTATION OF HARMONIC MAPS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2009, 卷号: 47, 期号: 2, 页码: 1500-1523
Authors:  Hu, Qiya;  Tai, Xue-Cheng;  Winther, Ragnar
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
harmonic maps  nonlinear constraints  saddle point problems  error estimates  
Generalized Landau-Lifshitz systems and harmonic maps 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1996, 卷号: 39, 期号: 12, 页码: 1242-1257
Authors:  Guo, BL;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized Landau-Lifshitz systems  Riemannian manifold -> S-n-1  harmonic maps